RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 5, Pages 1036–1047 (Mi smj2804)  

This article is cited in 2 scientific papers (total in 2 papers)

Free Lie Rota–Baxter algebras

V. Yu. Gubarevab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We construct a free Lie algebra with a Rota–Baxter operator.

Keywords: Rota–Baxter algebra, free Lie algebra, Lyndon–Shirshov word, partially commutative Lie algebra.

Funding Agency Grant Number
Russian Science Foundation 14-21-00065
The author was supported by the Russian Science Foundation (Grant 14-21-00065).


DOI: https://doi.org/10.17377/smzh.2016.57.509

Full text: PDF file (316 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:5, 809–818

Bibliographic databases:

Document Type: Article
UDC: 512.579
Received: 08.12.2015

Citation: V. Yu. Gubarev, “Free Lie Rota–Baxter algebras”, Sibirsk. Mat. Zh., 57:5 (2016), 1036–1047; Siberian Math. J., 57:5 (2016), 809–818

Citation in format AMSBIB
\Bibitem{Gub16}
\by V.~Yu.~Gubarev
\paper Free Lie Rota--Baxter algebras
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 5
\pages 1036--1047
\mathnet{http://mi.mathnet.ru/smj2804}
\crossref{https://doi.org/10.17377/smzh.2016.57.509}
\elib{http://elibrary.ru/item.asp?id=27380097}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 5
\pages 809--818
\crossref{https://doi.org/10.1134/S0037446616050098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386780100009}
\elib{http://elibrary.ru/item.asp?id=27577749}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992315665}


Linking options:
  • http://mi.mathnet.ru/eng/smj2804
  • http://mi.mathnet.ru/eng/smj/v57/i5/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Gubarev, “Universal enveloping commutative Rota–Baxter algebras of pre- and post-commutative algebras”, Axioms, 6:4 (2017), 33  crossref  mathscinet  isi
    2. J. Qiu, Yu. Chen, “Free Lie differential Rota–Baxter algebras and Gröbner–Shirshov bases”, Int. J. Algebr. Comput., 27:8 (2017), 1041–1060  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:98
    Full text:30
    References:14
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019